Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 2, NWS Tulsa, OK

February 10, 2009Haskell County, Latimer County, LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Feb 10, 2009, 3:09 PM CST for Haskell County, Latimer County, LeFlore County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 10, 2009, 3:09 PM CST (21:09 UTC)
Expired
Feb 10, 2009, 4:00 PM CST
In force
51 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 45 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 10, 3:25 PM CSTHAIL 0.88Red Oak, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 10, 2:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-02-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-02-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1772 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 102109
SVRTSA
OKC061-077-079-102200-
/O.NEW.KTSA.SV.W.0002.090210T2109Z-090210T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
309 PM CST TUE FEB 10 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 400 PM CST

* AT 308 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR RED OAK...MOVING NORTHEAST
  AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FANSHAWE...
  LEQUIRE...MCCURTAIN...BOKOSHE AND KEOTA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A 
TORNADO WATCH IS IN EFFECT UNTIL 10 PM.

LAT...LON 3493 9519 3542 9497 3541 9495 3541 9491
      3537 9489 3538 9486 3535 9481 3536 9478
      3533 9471 3530 9466 3528 9467 3529 9464
      3527 9462 3483 9498
TIME...MOT...LOC 2109Z 206DEG 32KT 3496 9505

$$
3 follow-up statements
000 
WWUS54 KTSA 102124
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CST TUE FEB 10 2009

OKC061-077-079-102200-
/O.CON.KTSA.SV.W.0002.000000T0000Z-090210T2200Z/
HASKELL OK-LE FLORE OK-LATIMER OK-
324 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHEASTERN LATIMER...NORTHERN LE FLORE AND EASTERN HASKELL
COUNTIES...

AT 321 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF
MCCURTAIN...MOVING NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MCCURTAIN...
MILTON...BOKOSHE...KEOTA AND COWLINGTON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3495 9493 3502 9509 3542 9497 3541 9492
      3537 9489 3538 9486 3535 9481 3536 9478
      3533 9472 3531 9467 3528 9467 3529 9464
      3527 9462
TIME...MOT...LOC 2124Z 205DEG 31KT 3506 9497

$$
000 
WWUS54 KTSA 102137
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
337 PM CST TUE FEB 10 2009

OKC077-102147-
/O.CAN.KTSA.SV.W.0002.000000T0000Z-090210T2200Z/
LATIMER OK-
337 PM CST TUE FEB 10 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

LAT...LON 3506 9482 3510 9499 3542 9497 3541 9492
      3537 9489 3538 9486 3535 9481 3536 9478
      3531 9467 3528 9467 3529 9464 3527 9462
TIME...MOT...LOC 2137Z 205DEG 31KT 3515 9487

$$

OKC061-079-102200-
/O.CON.KTSA.SV.W.0002.000000T0000Z-090210T2200Z/
HASKELL OK-LE FLORE OK-
337 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN LE FLORE AND EASTERN HASKELL COUNTIES...

AT 334 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR MILTON...MOVING
NORTHEAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MILTON...
BOKOSHE...KEOTA AND COWLINGTON.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3506 9482 3510 9499 3542 9497 3541 9492
      3537 9489 3538 9486 3535 9481 3536 9478
      3531 9467 3528 9467 3529 9464 3527 9462
TIME...MOT...LOC 2137Z 205DEG 31KT 3515 9487

$$
000 
WWUS54 KTSA 102151
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CST TUE FEB 10 2009

OKC061-079-102200-
/O.CON.KTSA.SV.W.0002.000000T0000Z-090210T2200Z/
HASKELL OK-LE FLORE OK-
351 PM CST TUE FEB 10 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST
FOR NORTHERN LE FLORE AND EASTERN HASKELL COUNTIES...

AT 346 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR COWLINGTON...MOVING
NORTHEAST AT 40 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3515 9473 3519 9489 3537 9488 3538 9486
      3535 9481 3536 9478 3531 9467 3528 9467
      3529 9464 3527 9462
TIME...MOT...LOC 2151Z 211DEG 35KT 3529 9472

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 10, 2:38 PM CST, 31 minutes earlier.

Area forecast discussion, Feb 10, 2:38 PM CST, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
238 PM CST TUE FEB 10 2009

.DISCUSSION...
SPRING-LIKE CONDITIONS ACROSS THE REGION WILL LEAD TO A SPRING-LIKE
SEVERE WEATHER EVENT SHORTLY. STRONG THUNDERSTORMS HAVE ALREADY
BEGUN TO DEVELOP ACROSS CENTRAL OKLAHOMA. A TORNADO WATCH IS
CURRENTLY IN THE PROCESS OF BEING ISSUED FOR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS.

AS A STRONG UPPER SYSTEM APPROACHES THE REGION... EFFICIENT LOW
LEVEL MOISTURE ADVECTION HAS BEEN UNDERWAY. AS OF EARLY TUESDAY
AFTERNOON... 60 DEGREE DEWPOINTS HAVE MADE IT AS FAR NORTH AS
INTERSTATE 40. CLOUD COVER BROKE EARLY ACROSS MUCH OF CENTRAL AND
NORTHEAST OKLAHOMA TODAY. CLIMBING SURFACE TEMPERATURES IN THESE
AREAS HAVE ADDED TO AN ALREADY UNSTABLE ENVIRONMENT. MEANWHILE...
WARM ADVECTION SHOWERS HAVE INTENSIFIED ACROSS SOUTHEAST OKLAHOMA.

AS THE UPPER SYSTEM AND ASSOCIATED SURFACE FEATURES GET CLOSE TO THE
REGION LATE THIS AFTERNOON AND EVENING... SHEAR WILL INCREASE
DRAMATICALLY... PROVIDING A VERY FAVORABLE ENVIRONMENT FOR
SUPERCELLS. ALL MODES OF SEVERE WEATHER CAN BE EXPECTED WITH THIS
EVENT. TORNADOES WILL BE MORE LIKELY EARLY IN THE EVENT WITH ANY
DISCREET SUPERCELLS. OVERNIGHT... A MOSTLY LINEAR CONVECTIVE MODE
IS EXPECTED TO DEVELOP... WITH STRAIGHT-LINE WINDS AND HAIL THE
PRIMARY THREATS... ALTHOUGH BRIEF SPIN-UPS WILL REMAIN POSSIBLE.
HEAVY RAINFALL IS ALSO LIKELY... WITH 2 TO 3 INCH TOTALS COMMON
ACROSS THE EASTERN PORTION OF THE FORECAST AREA. LOCALLY HIGHER
AMOUNTS ARE POSSIBLE. WILL BE ISSUING A FLASH FLOOD WATCH FOR OUR
ARKANSAS COUNTIES AND SOUTHEAST OKLAHOMA COUNTIES.
AS THE UPPER LOW DEPARTS TOMORROW... WRAPAROUND MOISTURE AND
INSTABILITY WILL PROVIDE A CHANCE FOR LINGERING SHOWERS IN COLD AIR
ACROSS THE NORTH. IN THE WAKE OF THE SYSTEM... TEMPERATURES WILL
CONTINUE ABOVE NORMAL. A WEAKER UPPER LOW TRAVERSING THE CENTRAL
PLAINS TOWARD THE END OF THE WEEK WILL PROVIDE ANOTHER CHANCE FOR
SHOWER ACTIVITY FRIDAY. IT WILL ALSO PUSH A COLD FRONT ACROSS THE
AREA... BRINGING BELOW NORMAL TEMPERATURES BACK FOR THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   47  57  36  62 /  90  50   0  10
FSM   47  58  35  66 / 100  40   0  10
MLC   49  60  36  62 /  90  30   0  10
BVO   44  55  30  64 /  90  60   0  10
FYV   46  52  31  60 / 100  60   0  10
BYV   46  49  33  58 / 100  70   0  10
MKO   46  56  34  62 /  90  50   0  10
MIO   46  52  34  62 / 100  70   0  10
F10   45  57  35  62 /  90  40   0  10
HHW   50  67  39  62 /  90  20   0  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...02
LONG TERM....06
Hazardous weather outlook, Feb 10, 12:54 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1254 PM CST TUE FEB 10 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1254 PM CST TUE FEB 10 2009

...SEVERE WEATHER WILL IMPACT THE AREA LATER THIS AFTERNOON AND TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
ONSET...AFTER 3 PM.

AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 2 PM.

HEAVY RAIN AND FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 6 PM.

AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA..WEST CENTRAL
                                AND NORTHWEST ARKANSAS.

DISCUSSION...
WIDESPREAD SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND TONIGHT.
ALL MODES OF SEVERE WEATHER INCLUDING TORNADOES...DAMAGING WINDS...
AND HAIL WILL BE POSSIBLE. THE RISK OF SEVERE WEATHER WILL
INCREASE DURING THE AFTERNOON...AS STORM INITIATION HAS BEEN
NOTED OVER NORTH CENTRAL OKLAHOMA. OVERALL SEVERE POTENTIAL WILL
PEAK DURING THE EVENING INTO THE EARLY MORNING HOURS. INITIAL
STORMS THAT DEVELOP IN A MORE FAVORABLE ENVIRONMENT ACROSS
SOUTHEAST OKLAHOMA WILL HAVE THE HIGHEST TORNADIC POTENTIAL...AS
LOCATIONS MAINLY SOUTH OF A LINE FROM MCALESTER TO FORT SMITH WILL
HAVE THE GREATEST COMBINATION OF INSTABILITY AND SHEAR. AS THE
EVENT DEVELOPS INTO THE OVERNIGHT HOURS...A LARGE AND DAMAGING
SQUALL LINE IS LIKELY TO SWEEP ACROSS THE AREA. A TORNADIC THREAT
WILL ALSO CONTINUE DURING THIS TIME FRAME...WITH AN INCREASING RISK
OF DAMAGING STRAIGHT LINE WINDS.

IN ADDITION TO THE SEVERE WEATHER...HEAVY RAINS ARE LIKELY WITH
WIDESPREAD 1 TO 2 INCHES AMOUNTS EXPECTED WITH LOCALLY HIGHER AMOUNTS
EXCEEDING 3 OR 4 INCHES POSSIBLE. THIS WILL RAISE THE RISK OF
FLASH FLOODING.. ESPECIALLY OVER PORTIONS OF NORTHWEST AND WEST
CENTRAL ARKANSAS...AND PORTIONS OF SOUTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON THROUGH
TONIGHT. SPOTTER COORDINATION SHOULD BE CLOSELY MONITORED AS STORM
MOTIONS OF 40 MPH OR GREATER WILL MAKE SPOTTING DIFFICULT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY AND SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY WEDNESDAY BEFORE ENDING FROM
WEST TO EAST. INCREASING WINDS BY WEDNESDAY INTO THURSDAY WILL
RAISE THE FIRE WEATHER POTENTIAL AS GRASSES WILL DRY QUICKLY
DESPITE THE PREVIOUS RAINS. A COOL DOWN TO MORE SEASONABLE
TEMPERATURES IS EXPECTED BY LATE WEEK...ALONG WITH CHANCES FOR
RAIN.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 10, 2:10 PM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
210 PM CST TUE FEB 10 2009

OKZ049-073-075-102045-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
210 PM CST TUE FEB 10 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN
     LATIMER

AT 210 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF DUNBAR...MOVING NORTH AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...HIGGINS...DAMON...GOWEN...
STANLEY...DUNBAR AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3496 9546 3486 9520 3441 9547 3448 9567
TIME...MOT...LOC 2010Z 202DEG 48KT 3453 9553

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 2:10 PM CSTSpecial Weather StatementTSALatimer35 min
Feb 10, 2:46 PM CSTFlood WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 15 more13 hr
Feb 10, 2:51 PM CSTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Feb 10, 3:22 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Sequoyah27 min
Feb 10, 3:38 PM CSTSpecial Weather StatementTSAPittsburg52 min
Feb 10, 3:59 PM CSTSevere Thunderstorm WarningTSAAdair, LeFlore, Sequoyah61 min
Feb 10, 4:20 PM CSTSevere Thunderstorm WarningTSAOsage, Pawnee40 min
Feb 10, 4:35 PM CSTTornado WarningTSAOsage, Pawnee25 min
Feb 10, 4:59 PM CSTTornado WarningTSAOsage, Pawnee46 min
Feb 10, 5:38 PM CSTTornado WarningTSAOsage, Washington52 min
Feb 10, 5:47 PM CSTFlash Flood WarningTSAOsage, Pawnee4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.